Alert archive / Nevada / Flash Flood Warnings in 2023

Flash Flood Warning 81, NWS Las Vegas, NV

August 21, 2023Inyo County, California; Esmeralda County, Nye County, Nevada

NWS Las Vegas, NV issued this flash flood warning at Aug 21, 2023, 1:31 AM PDT for Inyo County, California; Esmeralda County, Nye County, Nevada. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 21, 2023, 1:31 AM PDT (08:31 UTC)
Expired
Aug 21, 2023, 6:30 AM PDT
In force
5 hr
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Flood severity
None

Counties Inyo County, CA, Esmeralda County, NV, Nye County, NV

The radar

The San Joaquin Valley radar (KHNX), 186 km from the middle of the area, began a volume at 08:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Reno, NV (KREV), launched 00:00Z, 8.5 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 00:00Z on 2023-08-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 00:00Z on 2023-08-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-145 J/kg
Mixed-layer LCL
1399 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

421 
WGUS55 KVEF 210831
FFWVEF
CAC027-NVC009-023-211330-
/O.NEW.KVEF.FF.W.0081.230821T0831Z-230821T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Las Vegas NV
131 AM PDT Mon Aug 21 2023

The National Weather Service in Las Vegas has issued a

* Flash Flood Warning for...
  Northwestern Inyo County in south central California...
  Esmeralda County in south central Nevada...
  Northwestern Nye County in south central Nevada...

* Until 630 AM PDT.

* At 131 AM PDT, Doppler radar indicated heavy rain producing flash 
  flooding across much of northern Inyo...Esmeralda...and western 
  Nye Counties. Between 1 and 2.5 inches of rain have fallen. Flash 
  flooding is ongoing or expected to begin shortly.  Roadways in the 
  area may be impassable and mountain roads will be prone to rock 
  and mudslides.

  HAZARD...Flash flooding caused by heavy rain.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Bishop, Lida, Dyer, Coaldale, Tonopah Test Range, Big Pine, 
  Beatty, South Lake, Aspendell, Gold Point, Lida Junction, Silver 
  Peak, Goldfield, Scottys Castle, Scottys Junction, Mesquite 
  Springs Campground, Fish Lake Valley Campground, Westgard Pass, 
  Ancient Bristlecone Visitors Center and Grandview Campground.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3711 11855 3736 11874 3746 11869 3747 11783
      3790 11843 3789 11835 3847 11769 3805 11724
      3804 11629 3675 11686 3661 11795 3695 11807
      3698 11825 3691 11837 3706 11844

FLASH FLOOD...RADAR INDICATED

$$

CO
3 follow-up statements
597 
WGUS75 KVEF 211106
FFSVEF

Flash Flood Statement
National Weather Service Las Vegas NV
406 AM PDT Mon Aug 21 2023

CAC027-NVC009-023-211330-
/O.CON.KVEF.FF.W.0081.000000T0000Z-230821T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Inyo CA-Esmeralda NV-Nye NV-
406 AM PDT Mon Aug 21 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 AM PDT THIS 
MORNING FOR NORTHWESTERN INYO, ESMERALDA AND NORTHWESTERN NYE 
COUNTIES...

At 406 AM PDT, Light to moderate rain continues in northern Inyo 
County, esmeralda, and western Nye counties. Widespread 6 hour 
totals of 1-2 inches are common in the area with higher amounts in 
the past 12 hours. Widespread flooding remains a concern as soils 
saturate and rain persists.

HAZARD...Flash flooding caused by heavy rain.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Bishop, Lida, Dyer, Coaldale, Tonopah Test Range, Big Pine, 
  Beatty, South Lake, Aspendell, Gold Point, Lida Junction, Silver 
  Peak, Goldfield, Scottys Castle, Scottys Junction, Mesquite 
  Springs Campground, Fish Lake Valley Campground, Westgard Pass, 
  Ancient Bristlecone Visitors Center and Grandview Campground.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3711 11855 3736 11874 3746 11869 3747 11783
      3790 11843 3789 11835 3847 11769 3805 11724
      3804 11629 3675 11686 3661 11795 3695 11807
      3698 11825 3691 11837 3706 11844

FLASH FLOOD...RADAR INDICATED

$$

CO
560 
WGUS75 KVEF 211252
FFSVEF

Flash Flood Statement
National Weather Service Las Vegas NV
552 AM PDT Mon Aug 21 2023

CAC027-NVC009-023-211330-
/O.CON.KVEF.FF.W.0081.000000T0000Z-230821T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Inyo CA-Esmeralda NV-Nye NV-
552 AM PDT Mon Aug 21 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 AM PDT THIS 
MORNING FOR NORTHWESTERN INYO, ESMERALDA AND NORTHWESTERN NYE 
COUNTIES...

At 552 AM PDT, Heavy rain in the past 24 hours has led to widespread 
flooding in the area with local travel within Esmeralda...Nye...and 
eastern Inyo counties highly discouraged.

HAZARD...Flash flooding caused by heavy rain.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Lida, Dyer, Tonopah Test Range, Coaldale, Beatty, Gold Point, Lida 
  Junction, Goldfield, Silver Peak, Scottys Junction, Scottys 
  Castle, Mesquite Springs Campground, Fish Lake Valley Campground, 
  Westgard Pass, Ancient Bristlecone Visitors Center, Grandview 
  Campground and Boundary Peak.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3741 11833 3746 11829 3747 11783 3790 11842
      3789 11835 3847 11769 3805 11724 3804 11629
      3675 11686 3661 11795 3695 11807 3703 11818
      3732 11832

FLASH FLOOD...RADAR INDICATED

$$

CO
259 
WGUS75 KVEF 211323
FFSVEF

Flash Flood Statement
National Weather Service Las Vegas NV
623 AM PDT Mon Aug 21 2023

CAC027-NVC009-023-211333-
/O.EXP.KVEF.FF.W.0081.000000T0000Z-230821T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Inyo CA-Esmeralda NV-Nye NV-
623 AM PDT Mon Aug 21 2023

...FLASH FLOOD WARNING WILL EXPIRE AT 630 AM PDT THIS MORNING FOR 
NORTHWESTERN INYO, ESMERALDA AND NORTHWESTERN NYE COUNTIES...

The heavy rain has ended.  Please continue to heed remaining road 
closures.

A Flood Watch remains in effect until 500 PM PDT Monday for a 
portion of southern Nevada.

A Flood Watch remains in effect until 500 AM PDT Tuesday for a 
portion of southeast California.

A Flood Watch remains in effect until 500 AM PDT Tuesday for a 
portion of south central Nevada.

LAT...LON 3741 11833 3746 11829 3747 11783 3790 11842
      3789 11835 3847 11769 3805 11724 3804 11629
      3675 11686 3661 11795 3695 11807 3703 11818
      3732 11832

$$

CO

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 20, 8:58 PM PDT, 4 hours 33 minutes earlier.

Area forecast discussion, Aug 20, 8:58 PM PDT, 4 hours 33 minutes before
Area Forecast Discussion
National Weather Service Las Vegas NV
858 PM PDT Sun Aug 20 2023

.SYNOPSIS...The remnants of Hilary will lift up through
through southeast California and western Nevada tonight with
widespread rain and instances of significant flash flooding. Strong
winds will also accompany this storm system with gusts of 50-60 mph
primarily confined to exposed hills and ridges at elevations above
4000 feet. Decreasing shower coverage is expected Monday but daily
chances for showers and thunderstorms will persist through the week
with temperatures remaining below normal.
&&

.UPDATE...The center of Hilary was located just northwest of Los
Angeles at 8 PM and moving quickly northward. Widespread moderate to
heavy rain was confined to San Bernardino and Inyo counties in the
northeast quadrant of the system though the eastern periphery of the
circulation will continue brushing Clark and southern Nye counties
through this evening. Lightning has been very sparse in this
tropical environment, but radar was indicating discrete convective
cells over Clark County were moving toward the north-northwest
around 60 mph. So, any heavy rain they produce will be very short
lived over any particular spot and it will take considerable
training of cells to produce significant flash flooding around the
Las Vegas Valley. However, minor urban flooding can be expected
through this evening around Las Vegas. After midnight, the latest
HRRR indicates preciptation will be confined to our zones west and
northwest of the Las Vegas Valley...including the Pahrump Valley,
much of Nye, Esmeralda and Inyo counties followed by a narrowing
band of precipitation continuing Monday morning over southeast Inyo
County and much of Nye County. -Adair
&&

.PREV DISCUSSION...

.SHORT TERM...The Rest of Today through Monday.

Continuing to watch as the historic event unfolds.

This afternoon will feature two areas of differing concerns and
impacts.

Area 1: In Inyo County, Nye County, Esmeralda, and far western San
Bernardino County (including areas such as the Western Mojave
Preserve, the Morongo Basin, Daggett Barstow), the main threat
through this evening will be heavy rain and flash flooding. An 300mb
jet will provide continued upper level support while PWATs will
continue to increase...therefore expecting an widespread and
continuous rain area to develop and sit over this region. Moderate
rain with embedded thunderstorms and heavier rain are expected. HREF
3hr PMMs bullseyes Inyo County with high probabilities for 3hr
rainfall totals over 1.00 inch through 5PM tonight. Embedded
thunderstorms will be possible, especially with any upsloping in the
terrain, however the continued highest risk with storms in this
region today will be heavy rain.

Area 2: Further east in Clark, Lincoln, much San Bernardino, and
Mohave counties, precipitation this afternoon and evening should be
more scattered and convective in nature. Instability will increase
to 500-1500 J/Kg through the afternoon with the highest instability
over southern areas such as Twentynine Palms, the southern Colorado
River Valley, and southern Clark. Deep layer shear will be a lot to
overcome as 50-70KT of 0-6km shear being shown on mesoanalysis.
However, storm initiating of the edge of the moisture push acting
much like a warm front should have enough instability to tap into
to result in strong to severe thunderstorms today. The main
threat will be heavy downpours as the atmosphere is super moist.
Along with that, strong winds will be possible as sounding show
strong winds just above the surface that could easily transfer
down with rapid storm motion or heavy rain. Continuing to watch
the threat for a few tornadoes. While a low chance, the atmosphere
is primed for it as LCLs are very low and 0-3km shear is high.

For the rest of the day, ensure you have multiple ways to receive
weather warnings and updates. Take all forecasts and warnings
seriously. The small scale details of this forecast continue to
change and are hard to pinpoint. Even if its not raining now or
flooding isn't occurring at this moment- the weather will rapidly
change and impacts will develop quickly if intense weather hits your
location. Not every location will see high impact weather today, but
all locations have some risk of high impact and dangerous
conditions. As meteorologists, our main goal is ensure everyone
remains safe.

For tonight...Tropical system Hilary will continue it's
northward track tonight and Monday, bringing heavy rain and strong
winds to the region. Flash flooding remains a concern overnight,
especially in San Bernardino, Inyo, and southern Nye counties.
High winds with gusts over 60MPH are possible tonight with
widespread moderate to high wind impacts possible.

FLASH FLOOD THREAT: Overall, the forecast for rainfall remains on
track from previous forecast.  Increasing forcing as Hilary lift
north through the night along with extreme moisture advecting into
the region will result in heavy rain at times for many areas.
Moderate rain with embedded thunderstorms and heavier rain is
expected through tonight. The main change from the previous forecasts
is an increase in rainfall amount in northern areas of Inyo. The
latest WPC day 1 excessive rainfall forecast has been extended the
high risk for flash flooding further north to include this area
while continuing to highlight San Bernardino and southern Nye
counties. Through this area, HREF shows high probabilities for 3hr
rainfall totals over 1.00 inch . Also of note, HREF probabilities
has low chances (10%-20%) for 3 hour rainfall amounts over 3.00
inches a between 5pm and 8pm PT in San Bernardino, and between 8pm
and 11pm in Inyo County. Areas further east may see waves of
rainfall with varying intensity and impacts tonight as opposed to a
large, widespread swath of continuous rain like areas further west.
Main unknown for eastern areas tonight will be how long
thunderstorms will continue into tonight before transition to just
rain. Currently expecting thunderstorm activity through at least
10pm in most areas of Clark, Mohave, Lincoln, and eastern San
Bernardino counties. No changes were made the the flash flood
watches as we continue to see a risk for heavy rain and flooding
through tonight.

STRONG WINDS: As Hilary moves north, models continue to show
increasing south to southeast winds this evening and overnight.
There is still uncertainty on how strong the winds will get as
ensembles showing varying probabilities for winds over 60MPH. There
is at least a high risk for impactful wind gusts after 40MPH so will
not make changes to the High Wind Warning that is in place. Expect a
sharp increase in winds as Hilary moves through, with the strongest
winds located closest to the center of the low,, lasting 3 to 6
hours before then before slowly tapering off the rest of the night
and Monday morning. The highest probability for wind gusts over 60MPH
will be southern Nevada, eastern San Bernardino, and the Colorado
River Valley where ensembles paint at least 40%-50% probabilities.

By Monday, Hilary will be a thing of the past but widespread low
level moisture will remain well entrenched across the area. This
will keep the forecast rather moist and unstable with numerous
showers and thunderstorms, especially in the higher terrain. While
coverage will decrease from past days, storms will remain very
efficient rain producers and flash flooding will remain a
possibility. There is low confidence in the precipitation
probability forecast as models show varying solutions on where
precipitation may develop, if they will be convective or not, and how
widespread the scattered precipitation may cover.

.LONG TERM...Tuesday through Saturday.

Broad ridge will remain over the central US steering at least low
to moderate grade monsoonal moisture northward around its perifery
through next weekend. This will keep shower and thunderstorm
activity in the forecast, especially across southern Nevada and
Northwest Arizona. Meanwhile, temperatures will remain on the cool
side of normal thanks to wet soils, persistent moisture feed, and
scattered storm activity in the area, though temperatures will
slowly be trending upward each day.
&&

.AVIATION...For Harry Reid...Adverse conditions are forecast through
most of the TAF period as the remnants of Hilary track across the
area.  Light scattered showers early this afternoon will ll transition
to thunderstorms this afternoon through early tonight. Rain this
afternoon and evening may not be continuous, instead expecting waves
of rain with rapidly deteriorating conditions as the precipitation
moves through. High confidence for lightning, heavy rain, reduction
in visibility to 4SM, and CIGs to 5000ft with the rounds of
precipitation this afternoon. Low probability for sudden gusty winds,
CIGS below 3000ft, and visibility less than 3SM with afternoon
convection. Thunderstorm risk and convective driven impacts will
decrease after 06Z tonight, but continued showery activity is likely
through at least Monday morning. Low confidence in precipitation
forecast Monday afternoon as showers and thunderstorms will be
possible in and around LAS, however not expecting as widespread of
activity and unsure if precipitation will directly impact the
terminals.

Northeast winds around 10KT will become southeast and rapidly
increase late this afternoon and tonight. Increasing confidence for
wind gusts over 40KT, especially between 03Z to 09Z. Low
probability (20%) for wind gusts over 50KT, mainly centered around
06Z. Southeast wind gusts will slowly decrease after 09Z, with wind
gusts dropping below 35KT by 12Z, then dropping below 25KT
sometime after 15Z. Elevated south to southeast winds are expected
through MOnday afternoon with speeds 10-15KT but little to no gusts.

For the rest of southern Nevada, northwest Arizona and southeast
California...Poor aviation conditions expected through much of the
TAF period across the region. Widespread areas of moderate to
locally heavy rainfall can be expected as the remnants of Hilary
pass across the region with the heaviest precipitation is expected
across far western Nevada and the Mojave Desert in California. Winds
this afternoon should generally be 10KT or less from an east-to-
south direction before rapidly increasing south to southeast winds
arrive late this afternoon and tonight. Gusts to 50KT are possible,
especially in the lower Colorado River Valley. The gusts should then
diminish south to north overnight into Monday morning. During
periods of heavier precipitation today, CIGs may fall below 2kft,
and visibilities may be reduced to 3mi or less. Outside of the
heavier rain, prevailing CIGs around 5kft can be expected.&&

.SPOTTER INFORMATION STATEMENT...Heavy rain, high winds or wind
damage, and flash flooding reports are requested through the
weekend as the remains of Hurricane Hilary lift through the
area.
&&

SHORT TERM/AVIATION...Nickerson
LONG TERM...Outler

For more forecast information...see us on our webpage:
https://weather.gov/lasvegas or follow us on Facebook and Twitter

In the hours before

Local storm report, Aug 20, 11:02 PM PDT, 2 hours 29 minutes before
Preliminary Local Storm Report
National Weather Service Las Vegas NV
1102 PM PDT Sun Aug 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     Non-Tstm Wnd Dmg 2 WSW Twentynine Palms  34.13N 116.09W
08/20/2023                   San Bernardino     CA   Trained Spotter

            Part of house roof blown off. Winds gusting
            to 66 mph at the time of the damage.

&&

Planz
Local storm report, Aug 20, 11:12 PM PDT, 2 hours 19 minutes before
Preliminary Local Storm Report
National Weather Service Las Vegas NV
1112 PM PDT Sun Aug 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1046 PM     Flash Flood      Bishop, CA              37.38N 118.40W
08/20/2023                   Inyo               CA   Law Enforcement

            All of Highway 395 from Bishop south to
            Pearsonville has been closed due to flooding
            impacts. Report from CHP.

&&

TB3
Local storm report, Aug 20, 11:23 PM PDT, 2 hours 8 minutes before
Preliminary Local Storm Report
National Weather Service Las Vegas NV
1123 PM PDT Sun Aug 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     Non-Tstm Wnd Gst 6 NE Mt. Charleston     36.32N 115.58W
08/20/2023  M82 MPH          Clark              NV   Mesonet

            NV Energy observation site reported a gust
            up to 82 mph at Angel Peak at 1040 PM.
            (NV015).

&&

TB3
Local storm report, Aug 20, 11:27 PM PDT, 2 hours 4 minutes before
Preliminary Local Storm Report
National Weather Service Las Vegas NV
1127 PM PDT Sun Aug 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1119 PM     Flash Flood      6 N Yucca Valley        34.19N 116.44W
08/20/2023                   San Bernardino     CA   Law Enforcement

            State Road 247 at Pipes Canyon Road was
            reported flooded and not passable. The road
            was closed due to the flooding.

&&

TB3
Local storm report, Aug 21, 12:03 AM PDT, 1 hour 28 minutes before
Preliminary Local Storm Report
National Weather Service Las Vegas NV
1203 AM PDT Mon Aug 21 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     Non-Tstm Wnd Dmg Mt. Charleston          36.26N 115.62W
08/20/2023                   Clark              NV   Public

            Public reported photos of trees uprooted in
            the Spring Mountains due to wind and
            saturated soils.

&&

TB3
Local storm report, Aug 21, 1:20 AM PDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Las Vegas NV
120 AM PDT Mon Aug 21 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1256 AM     Flash Flood      1 NE Morongo Valley     34.05N 116.57W
08/21/2023                   San Bernardino     CA   Law Enforcement

            Two feet of rock and debris was reported
            across all lanes of SR 62 near Valley View
            Road. Small boulders were in the roadway
            from Senelis Ave to east of Valley View
            Road. Law enforcement was working to close
            the eastbound lanes of SR 62.

&&

TB3

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 5:37 PM PDTFlash Flood Warning Considerable damage threatVEFInyo, San Bernardino15 hr
Aug 20, 7:04 PM PDTFlash Flood Warning Considerable damage threatVEFSan Bernardino14 hr
Aug 20, 10:59 PM PDTFlash Flood Warning Considerable damage threatVEFInyo6 hr
Aug 21, 5:55 AM PDTAreal Flood WarningVEFInyo, San Bernardino15 hr
Aug 21, 9:06 AM PDTAreal Flood AdvisoryVEFInyo6 hr
Aug 21, 9:48 AM PDTAreal Flood WarningVEFInyo, San Bernardino23 hr
Aug 20, 6:56 PM PDTFlash Flood Warning Considerable damage threatVEFClark7 hr
Aug 20, 8:19 PM PDTFlash Flood Warning Considerable damage threatVEFClark, Nye5 hr
Aug 20, 8:53 PM PDTAreal Flood AdvisoryVEFClark3 hr
Aug 21, 12:56 AM PDTFlash Flood WarningVEFClark, Lincoln, Nye8 hr
Aug 21, 2:30 AM PDTFlash Flood WarningVEFClark16 hr
Aug 21, 9:13 AM PDTAreal Flood AdvisoryVEFClark, Lincoln, Nye6 hr

Nearby

Flash Flood Warnings in Nevada, 2023Flash Flood Warnings in California, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.